# SDR REXA2025092300874

- Difficulty date: July 2, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318753
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF PASSENGER DOOR SURROUND MID CAP ANGLE FOUND KICK PLATE ANGLE TO BE CORRODED,   REMOVED AND REPLACED KICKPLATE ANGLE IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01, LOCATED AND DRILLED UP A SERVICABLE KICKPLATE ANGLE IAW CRJ700 SRM 51-40-11-001-001-A01, APPLIED FINISH COAT TO FASTENERS IAW SRM 51-25-06-001-001-A01 & SRM 51-25-16-001-001-A01, REMOVED HANDRAIL FORWARD AND AFT HANDRAIL FITTINGS IAW SRM 51-42-21-001-001-A01, REFER TO TASK CARD (HN00251080) FOR INSTALL, INSTALLED & REMOVED EWIS PROTECTION BELOW FLOOR BETWEEN FS310 AND FS349 LBL9 TO LBL36 IAW AMM 20-70-00-910-801-A01
